Notification:
We are currently experiencing intermittent issues impacting performance. We apologize for the inconvenience.
By Topic

On properties of rate-reliability-distortion functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Harutyunyan, A.N. ; Epygi Labs AM LLC, Yerevan, Armenia ; Haroutunian, E.A.

Some important properties of the rate-reliability-distortion function of discrete memoryless source (DMS) are established. For the binary source and Hamming distortion measure this function is derived and analyzed. Even that elementary case suffices to show the nonconvexity of the rate-reliability-distortion function in the reliability (error exponent) argument.

Published in:

Information Theory, IEEE Transactions on  (Volume:50 ,  Issue: 11 )